Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2011, 7:18 PM CDT for Jasper County, Iowa. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 7:18 PM CDT (00:18 UTC)
- Expired
- Jun 8, 2011, 7:46 PM CDT
- In force
- 28 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Jasper County, IA
The radar
The Des Moines radar (KDMX), 44 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:28 PM CDT | HAIL 1 | Baxter, IA | |
| Jun 8, 7:30 PM CDT | HAIL 1.25 | 2 Ne Baxter, IA | |
| Jun 8, 7:33 PM CDT | HAIL 2 | 2 Ne Baxter, IA | LARGEST STONE MEASURED 2.25 INCHES IN DIAMETER |
| Jun 8, 7:35 PM CDT | HAIL 2.5 | 3 Ne Baxter, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.3 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2717 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
290 WUUS53 KDMX 090018 SVRDMX IAC099-090100- /O.NEW.KDMX.SV.W.0104.110609T0018Z-110609T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 718 PM CDT WED JUN 8 2011 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JASPER COUNTY IN CENTRAL IOWA... * UNTIL 800 PM CDT * AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES NORTH OF COLFAX...OR 12 MILES NORTHWEST OF NEWTON...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BAXTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS UNTIL THE STORM PASSES. && LAT...LON 4172 9330 4186 9333 4187 9331 4186 9279 TIME...MOT...LOC 0018Z 251DEG 26KT 4182 9319 WIND...HAIL <50MPH 1.00IN $$
3 follow-up statements
589 WWUS53 KDMX 090022 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 722 PM CDT WED JUN 8 2011 IAC099-090100- /O.CON.KDMX.SV.W.0104.000000T0000Z-110609T0100Z/ JASPER IA- 722 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN JASPER COUNTY UNTIL 800 PM CDT... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF NEWTON...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN JASPER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4172 9330 4186 9333 4187 9331 4186 9279 TIME...MOT...LOC 0022Z 251DEG 26KT 4184 9314 WIND...HAIL <50MPH 1.75IN $$ BEERENDS
645 WWUS53 KDMX 090032 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 732 PM CDT WED JUN 8 2011 IAC099-090100- /O.CON.KDMX.SV.W.0104.000000T0000Z-110609T0100Z/ JASPER IA- 732 PM CDT WED JUN 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN JASPER COUNTY UNTIL 800 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF STATE CENTER...OR 12 MILES NORTH OF NEWTON...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN JASPER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4186 9279 4176 9318 4186 9320 4187 9305 TIME...MOT...LOC 0032Z 258DEG 29KT 4186 9305 WIND...HAIL <50MPH 1.75IN $$ BEERENDS
830 WWUS53 KDMX 090046 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 746 PM CDT WED JUN 8 2011 IAC099-090056- /O.CAN.KDMX.SV.W.0104.000000T0000Z-110609T0100Z/ JASPER IA- 746 PM CDT WED JUN 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER COUNTY IS EXPIRED... THIS WARNING HAS BEEN REPLACED BY A NEW WARNING FOR PORTIONS OF NORTHERN JASPER COUNTY UNTIL 830 PM CDT. LAT...LON 4186 9279 4176 9318 4186 9320 4187 9305 TIME...MOT...LOC 0046Z 258DEG 29KT 4188 9290 $$ BEERENDS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:44 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 8, 6:44 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 644 PM CDT WED JUN 08 2011 ...UPDATED FOR THE 00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... CDFNT CONTINUES TO MAKE SLOW PROGRESS TO THE SOUTHEAST. INIT WSHFT BOUNDARY IS OUT AHEAD OF THE TRUE COLD AIR WITH DEW POINT DISCONTINUITY SHOWING THE REAL PUSH OF COOLER AIR. EXPECT TO SEE SOME TSRA DVLPMT TWD EVE...BUT AHEAD OF SNST AS THE CAP WEAKENS. TSRA THIS EVE SHOULD BE ALONG AND S OF A KCID-KDSM-KRDK LINE WITH A NARROW WINDOW FOR POTENTIAL SVR WX AND +RA. FRONT WILL STALL OVR NGT WITH SOME WAA BEGINNING TO TAKE PLACE AFT MIDN. FOR THAT REASON...WENT FOR FAIRLY STRONG POPS FOR THE OVR NGT PD. MOS TEMPS LOOK REASONABLE FOR MINS TNGT WITH BULK OF THE PUSH EARLY ON. .LONG TERM /THURSDAY THROUGH WEDNESDAY/... A RELATIVELY ACTIVE PATTERN IS EXPECTED IN THE LONG TERM ALTHOUGH A BREAK IS EXPECTED DURING THE WEEKEND. INITIALLY ON THURSDAY... CONVERGENCE WILL BE MAXIMIZED ALONG THE BOUNDARY IN SOUTHERN IA WHERE ONGOING CONVECTION IS EXPECTED ON THURSDAY MORNING. HAVE GONE WITH HIGH LIKELY POPS AS ELEVATED CONVECTION MOVES ACRS THIS AREA. SOME THREAT OF SEVERE WEATHER WILL EXISTS...MAINLY FROM HAIL ALONG WITH HEAVY RAINFALL AS PWATS INCREASE TO NEARLY 2.00 BY THURSDAY MORNING. CONVECTION WILL BEGIN TO BUILD TO THE NORTH BY LATER IN THE DAY AS UPPER SYSTEM PASSES THROUGH THE ROCKIES AND INTO THE PLAINS. SFC WAVE DEVELOPMENT IN NORTHEAST KANSAS WILL ENHANCE THETA-E ADVECTION ACRS WESTERN IA BY LATER IN THE AFTERNOON ACRS THE WEST. SEVERE CONVECTION WILL REMAIN POSSIBLE DURING THIS TIME ALTHOUGH IT SHOULD REMAIN MAINLY ELEVATED WITH HAIL AND POSSIBLY SOME WIND DEPENDING ON THE DEPTH OF THE NEAR SFC INVERSION. WIDESPREAD CONVECTION WILL PERSIST INTO THURSDAY NIGHT AS WAVE LIFTS INTO THE STATE AND MOIST LOW LEVEL FLOW CONTINUES INTO THE STATE WITH LLJ FOCUSED INTO CENTRAL IOWA. HEAVY RAIN WILL REMAIN A POSSIBILITY THROUGH THIS TIME WITH PWATS REMAINING FROM 1.75 TO 2 INCHES. AREAL COVERAGE WILL BEGIN DIMINISH ON FRIDAY AS MAIN SYNOPTIC FORCING SHIFTS TO THE EAST ALONG WITH THE SFC WAVE. MAIN CONCERN WILL BE SOME REDEVELOPMENT IN THE SOUTHEAST THIRD OR SO OF THE CWA BY AFTERNOON AHEAD OF THE LOW. AT THIS POINT...IT APPEARS WEAK SFC RIDGING WILL BUILD ACRS THE STATE INTO THE WEEKEND WITH DRY CONDITIONS ON SATURDAY INTO EARLY SUNDAY. HOWEVER...GFS AND EURO INDICATE A QUICK RETURN TO WAA AND MOISTURE RETURN ON SUNDAY AS SFC RIDGING SLIDES TO THE EAST. THEREAFTER...WILL SEE A DAILY THREAT OF THUNDERSTORMS WITH NEARBY SFC BOUNDARIES AND MOISTURE FLOWING INTO THE REGION. SEVERE CONVECTION WILL REMAIN POSSIBLE BUT DOES NOT APPEAR WIDESPREAD OR OVERLY INTENSE AS SHEAR STAYS LIMITED. TEMPERATURES WILL BE MUCH COOLER THROUGH SATURDAY BEFORE SOME MODERATION INTO EARLY NEXT WEAK TO SEASONABLY WARM CONDITIONS. && .HYDROLOGY... A DECENT THREAT FOR SIG RAINFALL IS TRYING SETUP WITH CDFNT STALLING LATER TNGT THROUGH THE NEXT FEW DAYS. ATTM THINKING IS THAT DYNAMICS ARE NOT ALL THERE FOR A BIG EVENT TNGT. WOULD SEE 1/2-1 INCH OVR A WIDE AREA...BUT WITH ONLY 20 KTS OR SO OF WIND AT H8 DON'T THINK IT WILL GET OUT OF HAND. THIS COULD SET THE STAGE IF WE DO GET ANOTHER EVENT THU NGT...WHICH SEEMS MORE LKLY. && .AVIATION...09/00Z A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTH THROUGH THE AREA TONIGHT WITH WINDS BECOMING NORTHERLY THEN BECOMING MORE EASTERLY ON THURSDAY. THUNDERSTORMS WILL BE IN THE VICINITY OF THE BOUNDARY TONIGHT. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP OVER IOWA ON THURSDAY. PRECIPITATION SHOULD BE WIDESPREAD BY THE AFTERNOON. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MS JUN 11 LONG TERM...COGIL AVIATION...DONAVON
Hazardous weather outlook, Jun 8, 3:40 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT WED JUN 8 2011 IAZ004>007-015>017-023>027-033>037-044>047-057-058-070-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-CASS- 340 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE PERIODS OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT. THE RISK OF SEVERE STORMS IS LOW. ADDITIONAL CHANCES FOR THUNDERSTORMS RETURNS SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. IAZ028-038-039-048>050-059>062-071>075-081>086-092>097-091100- BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER- POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE- LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 340 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE AREA TONIGHT. THERE IS A THREAT FOR SEVERE THUNDERSTORMS FOR A BRIEF PERIOD THIS EVENING. THE PRIMARY THREAT WILL BE FOR LARGE HAIL...WITH HIGH WINDS A SECONDARY THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE PERIODS OF THUNDERSTORMS THROUGH FRIDAY NIGHT...ESPECIALLY SOUTH OF INTERSTATE 80. ADDITIONAL STORMS ARE EXPECTED SUNDAY NIGHT THROUGH MONDAY. SOME STORMS THROUGH FRIDAY NIGHT WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. HEAVY RAINFALL IS ALSO POSSIBLE. ADDITIONAL STORMS ARE POSSIBLE SUNDAY NIGHT THROUGH EARLY WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT FOR STORMS LATER THIS WEEKEND AND NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 600 PM UNTIL 1000 PM TONIGHT.
In the hours before
Local storm report, Jun 8, 6:22 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 5 W TRAER 42.20N 92.56W
06/08/2011 M1.50 INCH TAMA IA TRAINED SPOTTER
0619 PM HAIL STATE CENTER 42.02N 93.17W
06/08/2011 E0.88 INCH MARSHALL IA LAW ENFORCEMENT
&&
JBLocal storm report, Jun 8, 6:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 WSW COLLINS 41.89N 93.35W
06/08/2011 E1.50 INCH STORY IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 8, 6:36 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
636 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL WNW COLLINS 41.90N 93.31W
06/08/2011 E1.00 INCH STORY IA TRAINED SPOTTER
&&
JBLocal storm report, Jun 8, 6:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
643 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 NW COLLINS 41.93N 93.33W
06/08/2011 E1.00 INCH STORY IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL AT 690TH AND
295TH NORTHWEST OF COLLINS. RELAYED BY EMERGENCY MANAGER.
&&
LEELocal storm report, Jun 8, 6:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL S MELBOURNE 41.94N 93.10W
06/08/2011 E1.00 INCH MARSHALL IA TRAINED SPOTTER
&&
COGILLocal storm report, Jun 8, 7:03 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
703 PM CDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 NE TRAER 42.24N 92.39W
06/08/2011 E1.50 INCH TAMA IA TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:40 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 34 min |
| Jun 9, 1:18 AM CDT | Severe Thunderstorm Warning | DMX | Greene | 27 min |
| Jun 9, 2:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper | 33 min |
| Jun 9, 7:27 AM CDT | Severe Thunderstorm Warning | DMX | Polk | 33 min |
| Jun 9, 8:53 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 52 min |
| Jun 9, 9:16 AM CDT | River Flood Warning | DMX | Madison, Warren | 8 days |
| Jun 9, 9:39 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 19 min |
| Jun 9, 9:55 AM CDT | Severe Thunderstorm Warning | DMX | Audubon | 38 min |
| Jun 9, 1:50 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 32 min |
| Jun 9, 2:01 PM CDT | River Flood Warning | DMX | Mahaska, Wapello | 65 hr |
| Jun 9, 2:01 PM CDT | River Flood Warning | DMX | Wapello | 3 days |
| Jun 9, 2:01 PM CDT | River Flood Warning | DMX | Madison, Warren | 52 hr |
| Jun 9, 2:01 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 63 hr |
| Jun 9, 3:44 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Boone, Carroll and 25 more | 12 hr |
| Jun 9, 4:54 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 25 min |
| Jun 9, 6:28 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.